Table of Contents Author Guidelines Submit a Manuscript
Journal of Mathematics
Volume 2014, Article ID 906165, 4 pages
http://dx.doi.org/10.1155/2014/906165
Research Article

A Note on Lax Pairs of the Sawada-Kotera Equation

Institute of Physics, National Academy of Sciences of Belarus, 220072 Minsk, Belarus

Received 30 May 2014; Accepted 19 August 2014; Published 24 August 2014

Academic Editor: Abdul Hamid Kara

Copyright © 2014 Sergei Sakovich. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. M. Hickman, W. Hereman, J. Larue, and Ü. Göktaş, “Scaling invariant Lax pairs of nonlinear evolution equations,” Applicable Analysis, vol. 91, no. 2, pp. 381–402, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  2. K. Sawada and T. Kotera, “A method for finding N-soliton solutions of the K.D.V. equation and K.D.V.-like equation,” Progress of Theoretical Physics, vol. 51, no. 5, pp. 1355–1367, 1974. View at Publisher · View at Google Scholar · View at MathSciNet
  3. P. J. Caudrey, R. K. Dodd, and J. D. Gibbon, “A new hierarchy of Korteweg-de Vries equations,” Proceedings of the Royal Society A, vol. 351, no. 1666, pp. 407–422, 1976. View at Google Scholar · View at MathSciNet · View at Scopus
  4. R. K. Dodd and J. D. Gibbon, “The prolongation structure of a higher order Korteweg—de Vries equation,” Proceedings of the Royal Society of London A, vol. 358, no. 1694, pp. 287–296, 1978. View at Google Scholar · View at MathSciNet
  5. A. P. Fordy and J. Gibbons, “Factorization of operators. I. Miura transformations,” Journal of Mathematical Physics, vol. 21, no. 10, pp. 2508–2510, 1980. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  6. M. Marvan, “On zero-curvature representations of partial differential equations,” in Differential Geometry and its Applications, O. Kowalski and D. Krupka, Eds., vol. 1, pp. 103–122, Silesian University in Opava, Opava, Czech Republic, 1993. View at Google Scholar · View at MathSciNet
  7. S. Y. Sakovich, “On zero-curvature representations of evolution equations,” Journal of Physics A: Mathematical and General, vol. 28, no. 10, pp. 2861–2869, 1995. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  8. S. Y. Sakovich, “Cyclic bases of zero-curvature representations: five illustrations to one concept,” Acta Applicandae Mathematicae, vol. 83, no. 1-2, pp. 69–83, 2004. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus